:S First off I would like to say that I just now joined so that I could post BUT I have been lurking around for months benefitting from the info here but mostly from hearing that I am not alone and that there are people here who CARE! I have cried so much reading about others going through the same things I am. Some of you have genuinely touched my heart with the LOVE displayed here directed towards others.
My name is Ty and I live in Clayton, NC. I am a 40 male. I am married and have a daughter who is 13 and we are VERY close. I injured my back working in 1995 and after 2 years of not working and constant pain had L5-S1 fused with instrumentation and bone graph. I recovered incredibly and eventually went back to building houses, then climbed communication towers for 6 years (up to 500 feet) and skydived for 2 years. I decided to do easier work to save my back and then tripped going down 5 steps and was reinjured. It has now been 18 months and I have not been able to work as I can not be upright for over an hour without paying for it for hours-days depending on how long I am forced to be up. I have been on 75 mcg Fentanyl patches for several months now but due to feeling withdrawal symptoms every other day I HAVE to get off of them. I can't take it anymore and I went to the PM doc yesterday and told him. He wanted to put me on Opana and I said NOPE due to what I have read on here so he put me on Avinza 30 mg. I know that 90 is the equivelant but I can call Monday and he can adjust if needed. He told me to take it this morning which I did and then when it is time to change my patch tonight to just take it off. I am SOOO worried about the withdrawals symptoms because I have been traumatized so badly over the past few months. I have been to the ER 3x with panic attacks brought on by withdrawal. I do have 4 zanex left but they are the lowest dose and I have lots of left over 10 mg hydrocodones and 2 patches. I am scared because it is the weekend and I won't be able to reach the doc. I am glad my wife will be with me though. So sorry for the long post but wanted to make sure the details were known. So the question is...
Can anyone tell me some things I can do to help lessen the symptoms of withdrawal? Without the patch on can I take a hot bath? Drink lots of fluids? What helps? Thanks in advance for ANY and ALL help! ~X(